MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 3 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 3 CEM; KNEE FEMORAL
Model Number 1504-40-103
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for deep venous thrombosis.Event is not serious and is considered moderate.Event is definitely not related to device and is probably related to procedure.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(left knee).Treatment: oral medication (unspecified).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS FEMORAL LT SZ 3 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12167542
Report Number1818910-2021-15185
Device Sequence Number14378772
Product Code JWH
UDI-Device Identifier10603295042167
UDI-Public10603295042167
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-103
Device Catalogue Number150440103
Device Lot NumberJ8464C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 3 14MM; ATTUNE CRS FEMORAL LT SZ 3 CEM; ATTUNE DIST FEM AUG SZ 3 8MM; ATTUNE DIST FEM AUG SZ 3 8MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 3 8MM; ATUN PRESSFIT STR STEM12X110MM; ATUNE PRESSFIT STR STEM12X60MM; DEPUY CMW 1G 40G; ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 3 14MM; ATTUNE CRS FEMORAL LT SZ 3 CEM; ATTUNE DIST FEM AUG SZ 3 8MM; ATTUNE DIST FEM AUG SZ 3 8MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 3 8MM; ATUN PRESSFIT STR STEM12X110MM; ATUNE PRESSFIT STR STEM12X60MM; DEPUY CMW 1G 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight100